# SDR USAA2012081600007

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 63,340 hours, 42,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EMERGENCY LIGHT ON ROW 20 LEFT IS INOPERATIVE.  RESEATED LAMP ON ROW 20 LEFT EMERGENCY ESCAPE PATH LIGHTING CHECK NORMAL IAW B737-400 AMM 33-51-12.
